# SDR JBXA970026

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11450
- Engine: Rroyce TAYMK65015
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

RDU - FLT 2 - AFTER DEPARTURE AT RDU TO PBI NR 2 ENGINE HAD 2 LOUD BANG NOISES THEN THE N2 VIBRATION WENT TO THE TOP OF THE GREEN ARC.  AFTER THE 2 NOISES THER WAS A BRIEF MFDU ALERT FOR ENGINE NR 2 FUEL PRESSURE.  AIRCRAFT RETURNED TO RDU.  MAINTENANCE PERFORMED BORESCOPE TO NR 2 ENG HP STAGE 1, 7 AND 8 COMPRESSOR BLADES IAW AMM 71-00-01 DAMAGE EXCEEDS ALLOWABLE LIMITS.  (M)
